Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 37, NWS Tallahassee, FL

April 14, 2007Worth County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 14, 2007, 11:53 PM EDT for Worth County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2007, 11:53 PM EDT (03:53 UTC)
Expired
Apr 15, 2007, 12:35 AM EDT
In force
42 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Worth County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 4:35 PM EDTTornado WatchSPC7 hr
Apr 14, 11:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 150353
SVRTAE
GAC321-150445-
/O.NEW.KTAE.SV.W.0037.070415T0353Z-070415T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1153 PM EDT SAT APR 14 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF SYLVESTER...

* UNTIL 1245 AM EDT

* AT 1150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND    
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14      
  MILES WEST OF SYLVESTER...OR ABOUT 6 MILES EAST OF ALBANY...AND    
  MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SYLVESTER BY 1210 AM EDT...
  7 MILES NORTH OF POULAN BY 1215 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SUNDAY MORNING FOR
SOUTHEAST ALABAMA.

LAT...LON 3172 8402 3147 8398 3149 8365 3163 8379
      3174 8381

$$

38-GODSEY
1 follow-up statement
000 
WWUS52 KTAE 150435
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1235 AM EDT SUN APR 15 2007

GAC321-150445-
/O.CAN.KTAE.SV.W.0037.000000T0000Z-070415T0445Z/
WORTH GA-
1235 AM EDT SUN APR 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WORTH COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
WORTH COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...A 
STRONG THUNDERSTORM REMAINS OVER THE EASTERN PORTIONS OF THE COUNTY 
AND IS CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH AND OCCASIONAL 
CLOUD TO GROUND LIGHTNING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SUNDAY MORNING FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA. 

LAT...LON 3172 8402 3147 8398 3149 8365 3163 8379
      3174 8381

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:22 PM EDT, 9 hours 31 minutes earlier.

Area forecast discussion, Apr 14, 2:22 PM EDT, 9 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
222 PM EDT SAT APR 14 2007

.SHORT TERM...POTENT SPRING STORM SYSTEM APPROACHING THE AREA THIS
AFTERNOON. TIGHTENING PRESSURE GRADIENT AHEAD OF THE FRONT
GENERATING GUSTY SOUTHERLY WINDS WHICH IS HELPING TO ADVECT IN
SIGNIFICANT MOISTURE OFF THE GULF. DEWPOINTS HAVE RECOVERED INTO THE
UPPER 60S TO LOWER 70S THIS AFTERNOON WITH TEMPS RISING INTO THE
LOWER 80S. MAIN SEVERE THREAT IS LIKELY TO BE WITH A SQUALL LINE
ALONG THE FRONT. EXPECT THIS TO BEGIN IMPACTING WESTERN AREA EARLY
THIS EVENING AND MOVING INTO EASTERN SECTIONS BY MIDNIGHT...AND
EXITING THE AREA BY SUNRISE. DAMAGING WINDS AND ISOLATED TORNADOES
TO BE THE MAIN CONCERNS.

STILL CONCERNED ABOUT DEVELOPMENT OF ISOLATED SUPERCELLS THIS
AFTERNOON AHEAD OF THE MAIN LINE OVER SOUTHEAST ALABAMA AND THE
PANHANDLE. SO FAR ATMOSPHERE HAS REMAINED CAPPED...BUT IF THE CAP
CAN BE BROKEN...COULD SEE CELLS RAPIDLY TURN SEVERE.

WINDY AND COOL DAY EXPECTED FOR SUNDAY. GRADIENT WILL REMAIN VERY
TIGHT ACROSS THE AREA AS LOW PRESSURE INTENSIFIES ALONG THE EASTERN
SEABOARD. WILL BE BORDERLINE FOR WIND ADVISORY FOR SUNDAY BUT WILL
HOLD OFF AND LET THE MID SHIFT TAKE A CLOSER LOOK.

RIDGING WILL BEGIN TO BUILD BACK IN FOR MONDAY ALLOWING TEMPS TO
REBOUND AND CLOUDS TO THIN OUT.

.LONG TERM...ANOTHER CHANCE OF RAIN EXPECTED ON WED AS A RATHER
INTENSE VORT MAX AND WEAK SFC LOW CROSS THE AREA. WILL NEED TO
MONITOR...AS STRONG VORTS IN NORTHWEST FLOW CAN SOMETIMES CAUSE
TROUBLE. OTHERWISE...RIDGING WILL BUILD BACK IN THURSDAY WITH
DRIER AND WARMER CONDITIONS DEVELOPING.

&&

.AVIATION...EXPECT GENERALLY VFR CONDITIONS OUTSIDE THUNDERSTORMS.
SUSTAINED SOUTHERLY WINDS 15-20 KTS WILL OCCASIONALLY GUST TO NEAR
30 KTS THIS AFTERNOON. SQUALL LINE OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS WILL AFFECT KDHN AND KPFN BETWEEN 21Z AND 03Z...KABY
AND KTLH BETWEEN 00Z AND 06Z...AND KVLD BETWEEN 04Z AND 08Z. MVFR
CEILINGS AND IFR VISIBILITIES ALONG WITH WIND GUSTS IN EXCESS OF 35
KTS WILL ACCOMPANY THE THUNDERSTORMS. THEN CEILINGS LOWER TO IFR TO
LIFR WITH LIGHT PCPN ENDING FROM WEST TO EAST BY DAYBREAK. WINDS
WILL SHIFT FROM THE SOUTHWEST TO NORTHWEST AND CEILINGS GRADUALLY
IMPROVE TO MVFR WITH THE COLD FRONTAL PASSAGE SUNDAY MORNING.

&&

.MARINE...WINDS AND SEAS WILL CONTINUE TO INCREASE THIS AFTERNOON
AND TONIGHT AHEAD OF AND BEHIND THE COLD FRONT. WITH TIGHT GRADIENT
BEHIND THE FRONT...SCA CONDITIONS WILL CONTINUE INTO SUNDAY NIGHT.
SIGNIFICANT 10+ FOOT SEAS EXPECTED TO DEVELOP TONIGHT AND CONTINUE
OVER THE OFFSHORE LEGS SUNDAY.
&&

.FIRE WEATHER...NO RED FLAG CONCERNS FOR SUNDAY BUT WITH WARMING
TEMPERATURES AND A DRY AIR MASS IN PLACE FOR MONDAY...WILL LIKELY
SEE LOW RH VALUES OVER FLORIDA. WILL HAVE FIRE WX WATCH IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  59  65  38  73  45 /  60  10   0   0   0
PANAMA CITY  57  66  48  72  54 /  60  10   0   0   0
DOTHAN       53  61  37  72  47 /  70  10   0   0   0
ALBANY       53  61  38  72  45 /  70  10   0   0   0
VALDOSTA     58  65  39  72  45 /  70  30   0   0   0
CROSS CITY   62  69  39  70  46 /  60  30   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...LAKE WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...LAKE WIND ADVISORY UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GMZ...NONE.

&&

CAMP/JAMSKI
Hazardous weather outlook, Apr 14, 11:50 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1150 AM EDT SAT APR 14 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-150915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1150 AM EDT SAT APR 14 2007 /1050 AM CDT SAT APR 14 2007/

...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED THIS AFTERNOON AND
TONIGHT ACROSS THE REGION...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...THE
FLORIDA BIG BEND AND EASTERN PANHANDLE...SOUTHWEST AND SOUTH
CENTRAL GEORGIA...AND ADJACENT GULF OF MEXICO WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE WEATHER FOR THIS AFTERNOON AND
EVENING ACROSS SOUTHEAST ALABAMA...THE FLORIDA PANHANDLE AND
PORTIONS OF SOUTHWEST GEORGIA...WITH A SLIGHT RISK TO THE EAST OF
THIS AREA. A POTENT STORM SYSTEM LOCATED OVER THE LOWER MISSISSIPPI
VALLEY LATE THIS MORNING WILL EAST AND NORTHEAST ACROSS THE GULF
COAST STATES. STRONG SOUTHERLY WINDS WILL TRANSPORT WARM MOIST
UNSTABLE AIR NORTHWARD ACROSS THE RISK AREAS THIS AFTERNOON AND
EVENING. A SQUALL LINE FROM CENTRAL MISSISSIPPI TO EASTERN LOUISIANA
WILL PUSH EASTWARD ACROSS THE CENTRAL GULF COAST STATES THIS
AFTERNOON...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP AHEAD
OF THIS SQUALL LINE OVER PORTIONS OF SOUTHEAST ALABAMA AND THE
FLORIDA PANHANDLE THIS AFTERNOON. THE SQUALL LINE WILL MOVE INTO
SOUTHWEST GEORGIA AND THE WESTERN BIG BEND THIS EVENING...AND SOUTH
CENTRAL GEORGIA AND THE EASTERN BIG BEND OVERNIGHT.

THE MAIN THREATS FROM THESE STORMS WILL DAMAGING STRAIGHT LINE WIND
GUSTS UP TO 70 MPH AND ISOLATED TORNADOES. A FEW OF THE STORMS COULD
PRODUCE LARGE HAIL. RESIDENTS ARE STRONGLY ENCOURAGED TO MONITOR THE
LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE ON THIS DEVELOPING
WEATHER SITUATION.

STRONG ONSHORE WINDS AHEAD OF THE SQUALL LINE WILL CAUSE HAZARDOUS
CONDITIONS ACROSS AREA LAKES. A LAKE WIND ADVISORY IS IN EFFECT FOR
THIS AFTERNOON AND EVENING. DUE TO STRONG ONSHORE FLOW...THERE IS A
HIGH RISK FOR RIP CURRENTS ALONG THE PANHANDLE AND BIG BEND BEACHES.
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR HIGH WINDS AND SEAS. MINOR
COASTAL FLOODING WILL ALSO BE POSSIBLE ALONG THE PANHANDLE COAST
LATER THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE STORM SYSTEM RESPONSIBLE FOR THE SEVERE WEATHER WILL MOVE EAST
OF THE REGION BRINGING COOLER AND DRIER CONDITIONS BY SUNDAY
AFTERNOON. THE NEXT CHANCE OF RAIN WILL RETURN TO THE FORECAST ON
WEDNESDAY AS A WEAK LOW PRESSURE AREA MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT.
SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE
OF A WATCH OR WARNING.

JAMSKI

In the hours before

Special weather statement, Apr 14, 6:23 PM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
623 PM EDT SAT APR 14 2007

ALZ065-142330-
COFFEE-
523 PM CDT SAT APR 14 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 630 PM CDT

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BECK...OR 10 MILES SOUTHWEST OF ANDALUSIA...
MOVING NORTHEAST AT 45 MPH.

PEOPLE IN COFFEE COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY OVER THE NEXT HOUR. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SIGNIFICANT LINE OF THUNDERSTORMS WILL BE APPROACHING COFFEE
COUNTY OVER THE NEXT HOUR.

SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Apr 14, 8:38 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 WSW ELBA              31.40N 86.10W
04/14/2007                   COFFEE             AL   LAW ENFORCEMENT

            ONE TREE DOWN ON HWY 166.

0740 PM     TSTM WND DMG     NEW BROCKTON            31.39N 85.93W
04/14/2007                   COFFEE             AL   EMERGENCY MNGR

            UNCONFIRMED TORNADO REPORT THAT EM SAYS LOOKS LIKE
            STRAIGHT LINE WIND DAMAGE.

0810 PM     TSTM WND GST     FORT RUCKER             31.34N 85.72W
04/14/2007  E50.00 MPH       DALE               AL   PUBLIC

0824 PM     TSTM WND DMG     OZARK                   31.46N 85.64W
04/14/2007                   DALE               AL   BROADCAST MEDIA

            DAMAGE ON HAW RIDGE RD...DEESE RD...AND IN THE POST OAK
            COMMUNITY. POSSIBLE INJURIES.

&&

WOOL
Special weather statement, Apr 14, 10:17 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 PM EDT SAT APR 14 2007

GAZ126-150315-
LEE-
1017 PM EDT SAT APR 14 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY IN SOUTH
CENTRAL GEORGIA...

* UNTIL 1115 PM EDT

AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DAWSON...MOVING NORTHEAST AT
40 MPH.

THIS STORM WILL BE NEAR...
  LEESBURG BY 1030 PM EDT.

SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW
LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Apr 14, 11:06 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 PM EDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     2 W LEESBURG            31.73N 84.20W
04/14/2007                   LEE                GA   EMERGENCY MNGR

            STRUCTURAL DAMAGE AT 1400 BLOCK ARMIEN RD NEAR HWY 32.
            ONE WOMEN TRAPPED IN HER CLOSET. SEVERALLARGE TREES DOWN
            ACROSS THE ROAD.

&&

WOOL
Special weather statement, Apr 14, 11:46 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 PM EDT SAT APR 14 2007

GAZ125-127-150430-
DOUGHERTY-WORTH-
1146 PM EDT SAT APR 14 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY AND WORTH
COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 1230 AM EDT

AT 1141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALBANY...MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  EAST DOUGHERTY BY MIDNIGHT EDT.
  SYLVESTER BY 1215 AM EDT.
  6 MILES NORTH OF POULAN BY 1220 AM EDT.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:37 PM EDTSevere Thunderstorm WarningTAEClay, Early53 min
Apr 14, 9:03 PM EDTSevere Thunderstorm WarningTAECalhoun57 min
Apr 14, 9:10 PM EDTTornado WarningTAECalhoun, Early50 min
Apr 14, 9:41 PM EDTSevere Thunderstorm WarningTAEDougherty, Terrell49 min
Apr 14, 9:57 PM EDTTornado WarningTAETerrell23 min
Apr 14, 10:08 PM EDTSevere Thunderstorm WarningTAECalhoun, Early52 min
Apr 14, 10:41 PM EDTSevere Thunderstorm WarningTAELee19 min
Apr 14, 10:55 PM EDTSevere Thunderstorm WarningTAEBaker, Miller50 min
Apr 15, 12:05 AM EDTSevere Thunderstorm WarningTAETurner40 min
Apr 15, 12:41 AM EDTSevere Thunderstorm WarningTAEIrwin, Tift49 min
Apr 15, 3:10 AM EDTSevere Thunderstorm WarningTAETurner, Worth35 min
Apr 15, 3:22 AM EDTTornado WarningTAEWorth23 min
Apr 15, 5:04 AM EDTLake Wind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more8 hr
Apr 15, 12:42 PM EDTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more8 hr
Apr 15, 3:19 PM EDTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more37 hr
Apr 15, 3:19 PM EDTRed Flag WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more30 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.